On the star-shaped character of the mappings of a domain by functions regular and univalent in the circle
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 9-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_4_a1,
author = {I. A. Aleksandrov},
title = {On the star-shaped character of the mappings of a~domain by functions regular and univalent in the circle},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {9--15},
year = {1959},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_4_a1/}
}
TY - JOUR AU - I. A. Aleksandrov TI - On the star-shaped character of the mappings of a domain by functions regular and univalent in the circle JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1959 SP - 9 EP - 15 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1959_4_a1/ LA - ru ID - IVM_1959_4_a1 ER -
I. A. Aleksandrov. On the star-shaped character of the mappings of a domain by functions regular and univalent in the circle. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1959), pp. 9-15. http://geodesic.mathdoc.fr/item/IVM_1959_4_a1/